• CommaWitch's Avatar

    CommaWitch started following

    User: GregP_WN

  • CommaWitch's Avatar

    CommaWitch shared an experience

    Side Effects (Sexual side effects): At my age, 45 at diagnosis, I had not yet entered menopause. They did tell me that chemo would throw me into menopause, but almost a year later, I don't seem to have any of the side effects other than no period. I did however lose all sexual desire. I contacted my OBGYN and he sent me to a specialist (I call her the "sex" doctor). She added a medication to the ones I was already taking and within a week, my husband was a happy man! :D

  • CommaWitch's Avatar

    CommaWitch shared an experience

    Side Effects (Weight gain): *sigh* Between the steroids and not feeling well enough or having enough energy, I sat around a lot. I gained nearly 30 pounds during treatment.

    1 Comment
    • barbaraanne's Avatar
      barbaraanne

      Don't feel bad, you are not the only one, I also gained weight..I've been trying to workout, but can't do like i used too. I was up to 6 days a week, and lost 10 lbs, gained muscle def, now I gained that back. I'm lucky I can do 3 days a week and of course not at the same intensity. Don't be hard on yourself, remember your body has been thru a tremendous shock (not sure what other word to use for it). Good luck w/your journey.

      about 4 years ago
  • CommaWitch's Avatar

    CommaWitch shared an experience

    Side Effects (Taste change/loss): I ate with plastic utensils. Metal utensils were all I could taste when I used them. For me, the taste of things got more intense. If something was mildly spicy, it was very spicy to me.

  • CommaWitch's Avatar

    CommaWitch shared an experience

    Side Effects (Swelling (edema)): My legs swelled from my hips to my toes after each chemo treatment and basically stayed that way for a week to the whole time after chemo. I took a medication, whose name I can't recall now, to help with the swelling, but the side effects sucked, so I just dealt with the swelling.

  • CommaWitch's Avatar

    CommaWitch shared an experience

    Side Effects (Lymphedema): I has lymph nodes removed from my left arm. Luckily, I'm a righty, but I still wear my sleeve and gauntlet if I'm working out or if I know my left arm is going to be hanging by my side for a good portion of the day.